# SDR SIMA20120708008

- Difficulty date: July 8, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 31,843 hours, 29,904 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 286
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2972 THE CREW REPORTED THAT AFTER GEAR RETRACTION HEARD A LOUD THUMPING SOUND AND THE RIGHT MAIN WAS CYCLING BETWEEN TRANSIT DASHES AND UP ABOUT EVERY 2-3 SECONDS.  AFTER PUTTING THE GEAR DOWN FOR RETURN TO SHV THE NOISE WENT AWAY AND THE CREW HAD THREE INDICATIONS.  THE CREW DECLARED AN EMERGENCY AND PERFORMED A FLY BY TO VERIFY THE GEAR POSITION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK BOX IAW EMB 145 AMM CHAP 32-33-10.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
